# SDR SWAA2023122927520

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL31 WL208.1 FWD GALLEY AND LAV 2023-748389<[01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN STA312 TO STA328 AND RBL31 WL208.1 FWD GALLEY AND LAV I.A.W B73-700 SRM 51-10-02 ITEM 9 AND DWG# 141A540; SHEET: 39;REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN STA312 TO STA328 AND RBL31 WL208.1 FWD GALLEY AND LAV I.A.W B73-700 SRM 51-10-02 ITEM 9 AND DWG# 141A540; SHEET: 39;REV:- SEE INDIVIDUAL SIGN OFF BELOW. RII
